dr hab. Jarosław Kędra

    dr hab. Jarosław Kędra

    • Informacje ogólne

      Stopień naukowy: doktor habilitowany
      Stanowisko: adiunkt
      Zakład: Zakład Topologii
      Numer pokoju: 407
      Telefon: +48 91 444 14 35
      E-mail: kedra@wmf.univ.szczecin.pl
    • Zainteresowania naukowe:

      Geometria, topologia i teoria grup.

    • Publikacje:

      1. S. Gal, J.Kedra, A cocycle on the group of symplectic diffeomorphisms I , (2008).
      2. J.Kedra, Symplectically hyperbolic manifolds, Differential Geometry and its Applications (2008).
      3. J. Kedra, Y. Rudyak, A. Tralle, Symplectically aspherical manifolds, The journal of fixed point theory and applications, Volume 3, Number1, pages 1-21, 2008.
      4. J.Kedra, O symetrii, Wiadomosci Matematyczne (2007).
      5. J. Kedra, Y. Rudyak, A. Tralle, On fundamental groups of symplectically aspherical manifolds II: Abelian groups, Mathematische Zeitschrifft (2007).
      6. J. Kedra, D. Kotschick, S. Morita, Crossed flux homomorphisms and vanishing theorems for flux groups – Geometric and Functional Analysis (2006).
      7. S. Gal, J. Kedra, Symplectic configurations – International Math Research Notices (2006).
      8. Conference on Symplectic Topology. Papers from the conference held in Stare Jablonki, July 3–10, 2004. Edited by Boguslaw Hajduk, Jarek Kedra, Aleksy Tralle and Leonid Polterovich. J. Symplectic Geom. 3 (2005), no. 4. International Press, Somerville, MA,2005. pp. i–iv and 481–767. 53-06
      9. J. Kedra, Fundamental group of Symp(M,w) with no circle action, preprint.
      10. J. Kedra, D. McDuff Homotopy properties od Hamiltonian group actions, Geometry and Topology, Volume 9 (2005) Paper no. 3, pages 121–162.
      11. J. Kedra, Evaluation fibrations and topology of symplectomorphisms, Proceedings of the AMS 133 (2005), 305-312.
      12. R. Ibanez, J. Kedra, Y. Rudyak, A. Tralle, On fundamental groups of symplectically aspherical manifolds, Mathematische Zeitschrift, Volume 248, Number 4, 805 – 826 (2004).
      13. J. Kedra, Restrictions on symplectic fibrations, (with an appendix „Simple examples of nontrivial Gromov-Witten invariants” written jointly with Kaoru Ono). Differential Geometry and its Applications, Volume 21, Issue 1 , July 2004, Pages 93-112.
      14. T.Januszkiewicz, J. Kedra, Characteristic classes of smooth fibrations
      15. J. Jezierski, J. Kedra, W. Marzantowicz, Homotopy minimal periods for solvmanifold maps , Topology and its Applications, Volume 144, Issues 1-3, 28 October 2004, Pages 29-49.
      16. J. Kedra, Remarks on the flux groups, Mathematical Research Letters 7, 279-285 (2000).
      17. J. Kedra, KS-Models and Symplectic Structures on Total Spaces of Bundles, Bulletin of the Belgian Math. Soc. Simon Stevin,7, 377-385 (2000).
      18. J. Kedra, A. Tralle, Compact Completely Solvable Kahler Solvmanifolds are Tori, International Mathematical Research Notices No.15 (1997), 727-732.
      19. J. Kedra, A. Tralle, On Symplectic Fat Bundles, Bulletin of Polish Academy of Sciences (Mathematics) 43(1995), 161-167.